Open Access
Translator Disclaimer
June, 1980 A Note on Domains of Partial Attraction
R. A. Maller
Ann. Probab. 8(3): 576-583 (June, 1980). DOI: 10.1214/aop/1176994727

Abstract

We attempt to relate the domains of partial attraction for sums of i.i.d. random variables to some properties of a generalised regular variation. We give a new characterisation of the domain of partial attraction of the normal distribution and new sufficient conditions for a distribution to belong to a domain of partial attraction.

Citation

Download Citation

R. A. Maller. "A Note on Domains of Partial Attraction." Ann. Probab. 8 (3) 576 - 583, June, 1980. https://doi.org/10.1214/aop/1176994727

Information

Published: June, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0447.60019
MathSciNet: MR573293
Digital Object Identifier: 10.1214/aop/1176994727

Subjects:
Primary: 60F05
Secondary: 60G50

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.8 • No. 3 • June, 1980
Back to Top